# SDR HALA0700531

- Difficulty date: December 19, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,540 hours, 12,654 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 11518641
- Part serial: 102C0825
- Condition: Faulted
- Location: A/C Pack Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT PACK "INOP LIGHT ON IN AUTO POSITION.  FOUND PACK TEMPERATURE CONTROLLER, "CONTROLLER FAULT LIGHT ON."  REPLACED RIGHT PACK TEMPERATURE CONTROLLER PER AMM 21-51-14.  OPS CHECK GOOD.
